MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-53
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the cardiosave intra-aortic balloon pump (iabp) malfunctioned.No patient involved.No harm reported.Screen not working has been reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that unable to replicate reported issue.Both display test and touch screen test passed without issue multiple times.Product passed all functional and safety tests per manufacturer specifications.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Event site name (b)(6) univ upon completion of the investigation into this event a follow up report will be submitted.
 
Additional Manufacturer Narrative
Updated field: b1, b4,d10, g3, g6, g7, h2, h6(type of investigation, investigation findings, investigation conclusions), h11 corrected fields: b6, b7, e2, g2 kindly revert a1(patient id) and h4 as it should be kept blank.A getinge field service engineer (fse) evaluated the unit, but was unable to replicate the reported malfunction.The touchscreen calibration passed on the first attempt.Both the display test and the touchscreen test passed without issues multiple times.There were no errors relating to either screen visible in the logs and there were no errors more recent than july 9th, none of which were related to the touch screen.The fse completed product inspection per customer or manufacturer requirements.Fault logs were provided, but there was no issue relevant to the reported malfunction.

Brand Name
CARDIOSAVE HYBRID, TYPE B PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50928836
Report Number2249723-2026-0004467
Device Sequence Number10722257
Product Code DSP
UDI-Device Identifier10607567108391
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-53
Device Catalogue Number0998-00-0800-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown